Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking medication for hypertension and diabetes. High creatinine levels. How to reduce it?

Hi sir, Good afternoo, I have Blood sugar since 4 years, My age is 31 Years.I recently get blood pressure .Iam taking tratment for the both.But nw i had a random check of Urea & Crieatenin also , where Creatnine it is showing 4.0 ..Kindly help mw how to over cum this problem.Iam afried of the same...Pls doctor...Pls..There will be a chance to cure ?,to less my creatnine levels.I consulted doctor @ my home town & Taking medicine,he sugested me to leave Non-Veg & Fruits. Regards Kumar
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Veerun,
Thanks for query.
As you are having high blood pressure and diabetes.
It seems that due to these two problem your kidney might have affected.
Consult Nephrologist and get all investigations done for exact cause of raised S. Creatinine.
Ok and bye.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor